Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Note on a theorem of Nehari


Author: R. M. Moroney
Journal: Proc. Amer. Math. Soc. 13 (1962), 407-410
MSC: Primary 34.36
MathSciNet review: 0148983
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Zeev Nehari, On a class of nonlinear second-order differential equations, Trans. Amer. Math. Soc. 95 (1960), 101-123.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.36

Retrieve articles in all journals with MSC: 34.36


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0148983-8
PII: S 0002-9939(1962)0148983-8
Article copyright: © Copyright 1962 American Mathematical Society